Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Wilmington, OH

July 15, 2016Gallatin County, Kentucky

NWS Wilmington, OH issued this special weather statement at Jul 15, 2016, 4:21 PM EDT for Gallatin County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 4:21 PM EDT (20:21 UTC)
Expired
Jul 15, 2016, 4:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH

County Gallatin County, KY

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS81 KILN 152021
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUL 15 2016
 
INZ080-KYZ090-091-095-152045-
SWITZERLAND IN-BOONE KY-GRANT KY-GALLATIN KY-
421 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SWITZERLAND...
SOUTHERN BOONE...NORTHWESTERN GRANT AND EASTERN GALLATIN COUNTIES
UNTIL 445 PM EDT...

AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WARSAW...PATRIOT...QUERCUS GROVE...
EGYPT BOTTOM AND US ROUTES 42 AND 127 AT STATE ROUTE 562.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 62 AND 75.
 
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3877 8494 3887 8495 3889 8465 3884 8463
      3871 8470
TIME...MOT...LOC 2021Z 270DEG 22KT 3883 8500 

$$

KC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:52 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 15, 3:52 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
352 PM EDT FRI JUL 15 2016

.SYNOPSIS...
A weak cold front will drift slowly southeast of the Ohio River
tonight. High pressure will build east across the region Saturday
and sunday. A southerly flow will on the back side of the high will
lead to an increase in moisture and the next chance for
thunderstorms Monday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Zonal flow with embedded shortwave tracking through the Great Lakes.
Associated weak surface front to drop south through the region
tonight. This front will encounter moderate instability across far
southern Ohio and northern Kentucky. Expect to see scattered
thunderstorm development along and south of the front across
southern Ohio and Northern Kentucky through the late afternoon.
A few of these storms may contain strong gusty winds. Storms should
come to an end by late evening with the front expected to slip
south of ILN/s fa and into the Tennessee valley overnight.

Expect skies to become mostly clear for a period this
evening/overnight after the front slips south with an increase in
clouds late.  Drier air to advect in allowing temperatures to drop
to lows from the upper 50s northwest to the middle 60s southeast.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Westerly mid level flow veers toward the northwest with surface high
pressure building into the region Saturday. Dirty high pressure with
a good deal of low level moisture in the morning. These clouds will
lift with increasing sunshine during the afternoon. Highs will be a
little cooler than normal with highs ranging from the upper 70s
northwest to the mid 80s southeast.

The flow backs westerly with the surface high shifting to our east
Saturday night. Expect mainly clear skies Saturday night with the
surface high continuing to dominate our weather. Expect lows to
range from the upper 50s northeast to the mid 60s southwest.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure and dry conditions will be present for Sunday.
Southerly flow will allow for temperatures in the upper 80s to low
90s.  A system will drop down into the area Monday into Monday
night.  Some thunderstorms may reach strong to severe limits with
damaging winds the primary threat.

After the Monday night time frame any precipitation signals have
been weak and subject to model run to run variability.  Due to this
have gone with a dry forecast from Tuesday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will continue to sag slowly south across the region
through this evening. We are starting to see some isolated shower
development along and ahead of the front and this will likely
continue to fill in through mid to late afternoon. Think the best
chance for thunderstorms will remain mainly to the southeast of
the TAF sites in the area of better instability. As a result,
will just keep a VCSH in at the southern TAF sites through the
afternoon hours.

We should then see some partial clearing heading into this evening
as we lose the diurnal heating. In developing low level CAA, think
some of the MVFR cigs currently up across the southern Great
Lakes may work down into our area later tonight. While some drier
surface dewpoints will also push down from the north overnight, it
may be delayed enough to allow for some mvfr BR development
across our southern areas.

VFR conditions will then prevail through the later part of the
TAF period as high pressure builds into the region.

OUTLOOK...Thunderstorms will be possible on Monday and Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Jul 15, 2:37 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT FRI JUL 15 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
161100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. A
FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 3:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT FRI JUL 15 2016

INZ073-075-080-152000-
OHIO IN-SWITZERLAND IN-RIPLEY IN-
325 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN SWITZERLAND
AND SOUTHWESTERN RIPLEY COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH
OF MADISON...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
PLEASANT...FAIRVIEW...JACKSONVILLE...BEAR BRANCH...AVONBURG...
REXVILLE...MOUNT STERLING...ALLENSVILLE...MOOREFIELD...
CENTER SQUARE AND CROSS PLAINS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3896 8540 3895 8519 3894 8512 3894 8511
      3893 8498 3876 8505 3880 8520 3892 8520
      3891 8543
TIME...MOT...LOC 1924Z 282DEG 21KT 3889 8533
Special weather statement, Jul 15, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT FRI JUL 15 2016

OHZ071-077-078-152015-
HAMILTON OH-WARREN OH-CLERMONT OH-
338 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHWESTERN WARREN AND NORTHWESTERN CLERMONT COUNTIES UNTIL 415 PM
EDT...

AT 338 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNT
HEALTHY...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...MASON...NORWOOD...FOREST PARK...SHARONVILLE...
BLUE ASH...LOVELAND...SPRINGDALE...READING...MONTGOMERY...
NORTH COLLEGE HILL...MADEIRA...WYOMING...MILFORD...MOUNT HEALTHY...
DEER PARK...FINNEYTOWN...MARIEMONT...TERRACE PARK AND KINGS ISLAND.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 23.
 I-74 IN OHIO BETWEEN MILE MARKERS 15 AND 18.
 I-75 IN OHIO BETWEEN MILE MARKERS 5 AND 17.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3925 8460 3930 8443 3929 8435 3932 8435
      3936 8421 3914 8423 3916 8460
TIME...MOT...LOC 1938Z 262DEG 23KT 3922 8454
Special weather statement, Jul 15, 3:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT FRI JUL 15 2016

OHZ070-071-077-152030-
HAMILTON OH-WARREN OH-BUTLER OH-
359 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...
SOUTHWESTERN WARREN AND SOUTHEASTERN BUTLER COUNTIES UNTIL 430 PM
EDT...

AT 359 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
SPRINGDALE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
FAIRFIELD...MASON...LEBANON...SHARONVILLE...MONROE...BLUE ASH...
LOVELAND...SPRINGDALE...MONTGOMERY...WEST CHESTER...
OLDE WEST CHESTER...KINGS ISLAND...WETHERINGTON...
THE VILLAGE OF INDIAN HILL...SOUTH LEBANON...EVENDALE...GLENDALE...
MAINEVILLE...KENWOOD AND HAGEMAN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 13 AND 27.
 I-75 IN OHIO BETWEEN MILE MARKERS 15 AND 27.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3943 8438 3940 8424 3930 8417 3927 8424
      3927 8426 3926 8427 3925 8429 3924 8430
      3920 8438 3933 8451
TIME...MOT...LOC 1959Z 241DEG 24KT 3927 8445

KC
Special weather statement, Jul 15, 4:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI JUL 15 2016

INZ080-KYZ089-090-152030-
SWITZERLAND IN-CARROLL KY-GALLATIN KY-
403 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SWITZERLAND...
EASTERN CARROLL AND WEST CENTRAL GALLATIN COUNTIES UNTIL 430 PM
EDT...

AT 402 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CARROLLTON...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...VEVAY...GHENT...SPARTA...JACKSONVILLE...MARKLAND...
BRAYTOWN...MOUNT STERLING AND US ROUTE 42 AT STATE ROUTE 184.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3884 8506 3879 8494 3871 8493 3867 8516
      3875 8520
TIME...MOT...LOC 2002Z 241DEG 24KT 3871 8515

KC
Special weather statement, Jul 15, 4:20 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT FRI JUL 15 2016

OHZ071-072-078-079-152045-
CLINTON OH-WARREN OH-CLERMONT OH-BROWN OH-
420 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...
SOUTHEASTERN WARREN...NORTHEASTERN CLERMONT AND NORTH CENTRAL BROWN
COUNTIES UNTIL 445 PM EDT...

AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BLANCHESTER...MORROW...SOUTH LEBANON...WOODVILLE...MAINEVILLE...
CLARKSVILLE...GOSHEN...MIDLAND...BUTLERVILLE...PLEASANT PLAIN...ST.
MARTIN...SPRINGVALE...WESTBORO...DALLASBURG...MURDOCK...STATE ROUTE 350 AT
US ROUTE 22...EDENTON...STATE ROUTE 123 AT STATE ROUTE 132 AND
MIDDLEBORO.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8421 3937 8424 3943 8395 3922 8387
      3921 8387
TIME...MOT...LOC 2019Z 260DEG 18KT 3929 8414

AR
Special weather statement, Jul 15, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT FRI JUL 15 2016

INZ080-KYZ090-091-095-152045-
SWITZERLAND IN-BOONE KY-GRANT KY-GALLATIN KY-
421 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SWITZERLAND...
SOUTHERN BOONE...NORTHWESTERN GRANT AND EASTERN GALLATIN COUNTIES
UNTIL 445 PM EDT...

AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WARSAW...PATRIOT...QUERCUS GROVE...
EGYPT BOTTOM AND US ROUTES 42 AND 127 AT STATE ROUTE 562.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 62 AND 75.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3877 8494 3887 8495 3889 8465 3884 8463
      3871 8470
TIME...MOT...LOC 2021Z 270DEG 22KT 3883 8500

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jul 15, 3:59 PM EDTSpecial Weather StatementILNWarren31 min
Jul 15, 4:20 PM EDTSpecial Weather StatementILNWarren25 min
Jul 15, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross31 min
Jul 15, 4:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jul 15, 4:45 PM EDTSpecial Weather StatementILNFayette30 min
Jul 15, 4:48 PM EDTSpecial Weather StatementILNClinton27 min
Jul 15, 4:49 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 15, 4:51 PM EDTSpecial Weather StatementILNHocking24 min
Jul 15, 4:56 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jul 15, 4:57 PM EDTSpecial Weather StatementILNHighland33 min
Jul 15, 5:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 15, 5:10 PM EDTSpecial Weather StatementILNBrown35 min
Jul 15, 5:19 PM EDTSevere Thunderstorm WarningILNHighland, Ross26 min
Jul 15, 5:21 PM EDTSpecial Weather StatementILNHighland24 min
Jul 15, 5:27 PM EDTSpecial Weather StatementILNHocking18 min
Jul 15, 5:32 PM EDTSpecial Weather StatementILNBrown28 min
Jul 15, 5:42 PM EDTSpecial Weather StatementILNPike48 min
Jul 15, 5:50 PM EDTSpecial Weather StatementILNAdams40 min
Jul 15, 6:02 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto28 min
Jul 15, 6:08 PM EDTSpecial Weather StatementILNPike37 min
Jul 15, 6:20 PM EDTSpecial Weather StatementILNScioto40 min
Jul 15, 6:53 PM EDTSpecial Weather StatementILNScioto67 min
Jul 15, 4:31 PM EDTSpecial Weather StatementILNCampbell, Kenton29 min
Jul 15, 4:42 PM EDTAreal Flood AdvisoryILNBoone, Gallatin, Grant2 hr
Jul 15, 5:38 PM EDTSpecial Weather StatementILNGrant37 min
Jul 15, 5:45 PM EDTSpecial Weather StatementILNMason30 min
Jul 15, 5:59 PM EDTSpecial Weather StatementILNOwen31 min
Jul 15, 6:10 PM EDTSpecial Weather StatementILNMason35 min
Jul 15, 3:25 PM EDTSpecial Weather StatementILNSwitzerland35 min
Jul 15, 4:03 PM EDTSpecial Weather StatementILNSwitzerland27 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.